# SDR MASA2011031002111

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 19,675 hours, 15,369 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Installed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SVC ENTRY LOWER FWD FLOOD LIGHT HAS BULBS OUT.  MX RELAMPED, OPS CHECK GOOD.
